Abstract and Applied Analysis

Remarks on Asymptotic Centers and Fixed Points

A. Kaewkhao and K. Sokhuma

Full-text: Open access

Abstract

We introduce a class of nonlinear continuous mappings defined on a bounded closed convex subset of a Banach space X . We characterize the Banach spaces in which every asymptotic center of each bounded sequence in any weakly compact convex subset is compact as those spaces having the weak fixed point property for this type of mappings.

Article information

Source
Abstr. Appl. Anal., Volume 2010 (2010), Article ID 247402, 5 pages.

Dates
First available in Project Euclid: 12 August 2011

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1313170928

Digital Object Identifier
doi:10.1155/2010/247402

Mathematical Reviews number (MathSciNet)
MR2746006

Zentralblatt MATH identifier
1213.46019

Citation

Kaewkhao, A.; Sokhuma, K. Remarks on Asymptotic Centers and Fixed Points. Abstr. Appl. Anal. 2010 (2010), Article ID 247402, 5 pages. doi:10.1155/2010/247402. https://projecteuclid.org/euclid.aaa/1313170928


Export citation